# SDR CA030609004

- Difficulty date: May 28, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Beech B200C
- Aircraft time: 6,124 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 570383
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT FLEW UNEVENTFUL. UPON TAKEOFF, THE CREW SELECTED GEAR UP. THE NOSE AND RT MAIN GEAR BEGAN TO RETRACT.  THE LT MAIN GEAR REMAINED DOWN AND LOCKED. CREW SELECTED GEAR DOWN AND RETURNED TO 3 GREEN.  ONCE AGAIN, CREW SELECTED GEAR UP. GEAR DID NOT MOVE. CREW LANDED. AIRCRAFT THEN FERRIED BACK. TROUBLESHOOTING DETERMINED POWERPACK PRESSURE SWITCH HAD FAILED OPEN. SWITCH REPLACED, LANDING GEAR FUNCTION CHECKED NORMAL.
